On a Paper of Ribenboim.
Mathematische Annalen, Tome 179 (1968), p. 295
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1968__179_161784,
author = {G. MAXWELL},
title = {On a {Paper} of {Ribenboim.}},
journal = {Mathematische Annalen},
pages = {295--295},
year = {1968},
volume = {179},
zbl = {0164.04105},
url = {http://geodesic.mathdoc.fr/item/MAN_1968__179_161784/}
}
G. MAXWELL. On a Paper of Ribenboim.. Mathematische Annalen, Tome 179 (1968), p. 295. http://geodesic.mathdoc.fr/item/MAN_1968__179_161784/